# SDR DL757021128

- Difficulty date: September 23, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 51,896 hours, 26,614 cycles
- Engine time: 21,384 hours, 29,464 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 491003493
- Part serial: P1379
- Condition: Malfunctioned
- Location: Apu
- Part time: 21,384 hours, 29,464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

APU SHUT DOWN IN CRUISE, ONE RESTART ATTEMPTED, FAULT LIGHT AGAIN.  NOTE NR 2 GENERATOR WAS DISCONNECTED AT TAKEOFF FROM SFO FOR RIGHT GENERATOR DRIVE LIGHT ILLUMINATING.  FOUND APU AUTO-SHUTDOWN FOR OVERSPEED PER FIM REPLACED ECU, CHECK OIL QTY AND APU AREA, ALL CHECKED GOOD.  NR 2 GENERATOR FOUND LOW ON OIL, SERVICED TO FULL CHECKED FOR LEAKS NONE NOTED, RAN ENGINE FOR 20 MIN WITH FULL LOAD NO PROBLEMS, REINSPECTED FOR LEAKS NONE NOTED.
